# SDR 2024FA0000554

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: General aviation
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 24,021 hours, 21,538 cycles
- Engine: Allsn 250C20B
- Engine time: 16,845 hours, 9,452 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369A535051
- Part serial: 83405G
- Condition: Making Metal
- Location: Drive Train
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 100 HOUR MAINTENANCE INSPECTION ON THE AIRCRAFT. THE MECHANIC QUESTIONED THE DARK BURNT APPEARANCE OF THE GREASE IN THE • BEARING, OVERRUNNING CLUTCH BALL OUTPUT. PER OPERATOR REQUEST THE CLUTCH ASSEMBLY WAS DISASSEMBLED AND A SIGNIFICANT AMOUNT OF METAL WAS DISCOVERED IN THE RACE, CLUTCH OUTER. THE ASSEMBLY WAS SENT TO AN MD REPAIR STATION FOR INSPECTION. WEAR WAS FOUND ON THE CAGE OF THE SPRAG ASSEMBLY. NO EXTERNAL LOAD OPERATIONS WERE PERFORMED WITH THIS CLUTCH IN SERVICE.
